A complete set of numerical invariants for a subfactor

Kodiyalam, Vijay ; Sunder, V. S. (2004) A complete set of numerical invariants for a subfactor Journal of Functional Analysis, 212 (1). pp. 1-27. ISSN 0022-1236

PDF - Author Version

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.jfa.2003.11.010


We show that certain numerical invariants associated naturally to a subfactor planar algebra constitute a complete family in the sense of determining the isomorphism class of the subfactor planar algebra. In the course of the proof, we show also that planar algebra isomorphisms of subfactor planar algebras can always be chosen to be ∗-preserving. This latter statement generalises the fact that 'Hopf algebra isomorphisms of finite-dimensional Kac algebras can be chosen to be ∗-preserving'.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Subfactor; Planar Algebra; Picture Invariant; Invariant Theory
ID Code:53536
Deposited On:09 Aug 2011 11:52
Last Modified:18 May 2016 06:37

Repository Staff Only: item control page